# SDR MASA2015050112038

- Difficulty date: April 23, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 28,389 hours, 23,474 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD F/A FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT BATTERY, NO FURTHER DEFECTS.
